# SDR CA961115006

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Radiator Pipe
- Part number: 2072000002
- Condition: Gouged
- Location: Coolant Line
- Part time: 888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS DISCOVERED THE EXHAUST SPRING HAD GOUGED MORE THAN 60 PERCENT FROM THE WALL OF THE COOLANT LINE. THE LINE WAS REPLACED AND THE LINE WAS PROTECTED TO PREVENT FURTHER DAMAGE.
